Подписаться
Danila Cherkashin
Danila Cherkashin
Institute of Mathematics and Informatics, BAS, Sofia
Подтвержден адрес электронной почты в домене math.bas.bg
Название
Процитировано
Процитировано
Год
On the chromatic numbers of small-dimensional Euclidean spaces
D Cherkashin, A Kulikov, A Raigorodskii
Discrete Applied Mathematics 243, 125-131, 2018
71*2018
A note on random greedy coloring of uniform hypergraphs
DD Cherkashin, J Kozik
Random Structures & Algorithms 47 (3), 407-413, 2015
662015
Coloring general Kneser graphs and hypergraphs via high-discrepancy hypergraphs
J Balogh, D Cherkashin, S Kiselev
European Journal of Combinatorics 79, 228-236, 2019
472019
О хроматическом числе плоскости
ЧДД Канель-Белов А.Я., Воронов В.А.
Алгебра и Анализ 29 (5), 68-89, 2017
39*2017
On the chromatic numbers of low-dimensional spaces
DD Cherkashin, AM Raigorodskii
Doklady Mathematics 95, 5-6, 2017
26*2017
Extremal problems in hypergraph colourings
AM Raigorodskii, DD Cherkashin
Russian Mathematical Surveys 75 (1), 89, 2020
232020
A note on panchromatic colorings
D Cherkashin
Discrete Mathematics 341, 652-657, 2018
212018
On small n-uniform hypergraphs with positive discrepancy
D Cherkashin, F Petrov
Journal of Combinatorial Theory, Series B 139, 353-359, 2019
182019
About maximal number of edges in hypergraph-clique with chromatic number 3
DD Cherkashin
Moscow Journal of Combinatorics and Number Theory 1 (3), 3-11, 2011
122011
Coloring cross-intersecting families
D Cherkashin
The Electronic Journal of Combinatorics 25 (1), #P1.47, 2018
72018
Independence Numbers of Johnson-Type Graphs
D Cherkashin, S Kiselev
Bulletin of the Brazilian Mathematical Society, New Series 54 (3), 30, 2023
6*2023
Regular behavior of the maximal hypergraph chromatic number
D Cherkashin, F Petrov
SIAM Journal on Discrete Mathematics 34 (2), 1326-1333, 2020
62020
On uniqueness in Steiner problem
M Basok, D Cherkashin, N Rastegaev, Y Teplitskaya
International Mathematics Research Notices, rnae025, 2024
42024
On the chromatic numbers of -dimensional slices
VA Voronov, AY Kanel-Belov, GA Strukov, DD Cherkashin
Zapiski Nauchnykh Seminarov POMI 518, 94-113, 2022
4*2022
On the horseshoe conjecture for maximal distance minimizers
D Cherkashin, Y Teplitskaya
ESAIM: Control, Optimisation and Calculus of Variations 24 (3), 1015-1041, 2018
42018
On two-colorings of hypergraphs
DD Cherkashin, AB Kulikov
Doklady Mathematics 83, 68-71, 2011
42011
A self-similar infinite binary tree is a solution to the Steiner problem
D Cherkashin, Y Teplitskaya
Fractal and Fractional 7 (5), 414, 2023
32023
On the Erdös–Hajnal Problem for 3-Graphs
DD Cherkashin
Journal of Mathematical Sciences 255, 103-108, 2021
3*2021
On hypergraph cliques with chromatic number 3 and a given number of vertices
DD Cherkashin, AB Kulikov, AM Raigorodskii
Труды Московского физико-технического института 4 (1-13), 151-156, 2012
32012
Lovász theta approach to eventown problem
M Antipov, D Cherkashin
Linear Algebra and its Applications 655, 302-313, 2022
22022
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20